# SDR USAA2015010500009

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 44,682 hours, 16,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDSS CAUTION LIGHTS ON FWD.  FLIGHT ATTENDANT PANEL ILLUMINATED.  DOOR L2 ASSIST BOTTLE LOW, SERVICED DOOR L2 ASSIST BOTTLE IAW AMM 5200-614-050-A.
